# SDR EIA2000243

- Difficulty date: September 3, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-CHECK, FOUND BS 1140 RBL 11 WING CENTER SECTION SURFACE CORRODED.  REMOVED SKIN PADUP REGION 2.1 INCHES.  REPAIRED STRAP WITH FILLER INSTALLED.  PEENING AND REPROTECTION CARRIED OUT PER BOEING MSG EVR-HKG-00-00161H/00139F AND RS R57-25-34485/8110-3.  (M)
